EconPapers    
Economics at your fingertips  
 

A Generalized Meir-Keeler-Type Contraction on Partial Metric Spaces

Hassen Aydi, Erdal Karapınar and Shahram Rezapour

Abstract and Applied Analysis, 2012, vol. 2012, 1-10

Abstract:

We introduce a generalization of the Meir-Keeler-type contractions, referred to as generalized Meir-Keeler-type contractions, over partial metric spaces. Moreover, we show that every orbitally continuous generalized Meir-Keeler-type contraction has a fixed point on a 0-complete partial metric space.

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/287127.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/287127.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:287127

DOI: 10.1155/2012/287127

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:287127